On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1587-1596
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a0,
author = {A. N. Deryugin and A. Yu. Loskutov},
title = {On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds},
journal = {Differencialʹnye uravneni\^a},
pages = {1587--1596},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a0/}
}
TY - JOUR AU - A. N. Deryugin AU - A. Yu. Loskutov TI - On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds JO - Differencialʹnye uravneniâ PY - 1999 SP - 1587 EP - 1596 VL - 35 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_12_a0/ LA - ru ID - DE_1999_35_12_a0 ER -
%0 Journal Article %A A. N. Deryugin %A A. Yu. Loskutov %T On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds %J Differencialʹnye uravneniâ %D 1999 %P 1587-1596 %V 35 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1999_35_12_a0/ %G ru %F DE_1999_35_12_a0
A. N. Deryugin; A. Yu. Loskutov. On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1587-1596. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a0/